Lybrate.com has an excellent community of Gynaecologists in India. You will find Gynaecologists with more than 25 years of experience on Lybrate.com. You can find Gynaecologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
Submit a review for Dr. RashmiYour feedback matters!
I had unprotected sex with a woman of unknown status about three months ago on 13.11.14. Since then I am suffering from too much mental and physical stress. I always have feeling of dizziness and blur vision with lightheadness. About one and half months after this incident I had rash under foreskin of penis though it has subsidised now after applying candid b twice daily and washing it with warm water but white bumps at the penis shaft is still present.After this I had searched a lot on internet regarding this and found similar to HIV infection and termed as ARS. Is this any std or hiv infection as I am 30 yrs old and it was my first encounter?for 10 days I am getting itchy bumps all over my body and head but yet not any fever. Please guide me I am planning for test and will be going for it in some days.
I am 28 years old 4 years back married. 6 months back doctor said I have hormone disturbance. I have bi lateral poly cystic ovaries 6-8 mm noted. She gave siphene 50 mg to use I used for 4 months stopping 1 month middle. I have under gone follicular study egg was raptured but no result I did not get pregnant please help me. Even though egg was released why did not became pregnant I do no, can you tell me reasons why please. My prolactin is 17. 83ng/ml I have dons hsg it is normal. My husband count is 40 millions. Please tell. And my periods are ending with in 2 days only why.
Role of antidepressants and cholesterol on your sex life
Being on anti-depressant medication can cause erectile dysfunction as a side effect in some cases. It is very important you talk to your doctor or psychiatrist and explain to him if you feel the loss of or weak erection after you start your medicines so that he make the required changes to your prescription. (as a side note, you should never self-medicate or change your medication, always consult with your doctor and take his advice.)
High cholesterol can also lead to ed. (as a side note: just taking medication to keep it under check is not enough, you should also exercise and improve your diet as well especially if you lead a sedentary lifestyle. Eat healthy and avoid junk as much as possible. If your erection problems still persist then you should get in touch with a qualified sexologist to get further guidance on how to overcome your problem.
Nightfall is something that usually does not require treatment. It is the overflow of semen and should not be a cause for concern. The sticky pre-cum that is secreted from the penis when one is sexually aroused (while talking or watching erotica) is also a natural occurrence in both men and women, it should also not bother you.
Age should not be a barrier to enjoying sex. As long as you feel physically fit and have the stamina to indulge in sexual activities; you should do so. There is no age limit to do so and a lot of senior citizens have sex till very late in life.